I was considering it when this announcement came out. Actos caused me edema, so had to quit that. Avandia is in the same class so was wondering if it too would cause me to retain water. But now, no more consideration of this class of drugs at all.
Hi, all, I am the new spinning editor and a type 2 diabetic for the past 10 years. I am on Lantus and Met ER along with a severly restricted food plan and highly motivated movement plan. I consider the 4-letter word DIET to be one of the nastiest words in the English language.
HAHAHAHA Sue I think I like you!!!! I am on Lantus,and novolog and the 4 letter word sents i was a kid or 5 yrs old!!! the lantus and novolog are about 4 yrs old but the 4 letter stays forever!!! and I am still fat!!! lol
You may like to know that Chromiom and Cinnomin help stableize your BS!!! I take 50 mg of Chrominom and also take 500 of Cinnomin because its good for circulation too and it cant hurt you as far as i know!!! just make sure you dont take them on an empty tummy!!! Dark chololate is good to stabliblize BS too!!! yummy!!!
You may check with your Doctor (6 letter word!!!) and see what they say.
I have tried the chromium and the cinnamon, sort of helped, still wound up on insulin lots sooner than planned. that dr was an idiot!! found another soon after that dr made some really quacky statements.
I watch what I eat very closely. Granddaughter (giggle girl) doesn't like many of my menus! Lunch today was mini salmon loafs and cheesy broccoli. She loves the cheesy broccoli so she had to eat at least one salmon loaf to get more broccoli.
Our snack today will be a teeny tiny slice of Double Devils Fun cake! In honor of my grandmother's birthday. She would have been 100 today! (any good reason for a party with a 12 yr old) She will have milk and I will have green tea!
I am sort of on a level plateau for the moment. too high, but will live with it as I don't want to do more insulin - it hits my tummy and butt areas and stays there!
I registered on this site tonight and I do take AVANDIA. I have been taking it for about 1 1/2 yrs. I haven't had any side affects. freebubbles3, I know what u mean,I'm on insulin too, what a pain makes you feel like a pin cushion.
the only thing that bothers be about insulin is that if you have to take a shot in public people look at you like OMG she shotting up! yeah when is the last time you saw someone mainline in there big belly?! or there leg?
We take forum safety very seriously here at BellaOnline. Please be sure to read through our Forum Guidelines. Let us know if you have any questions or comments!